# SDR R61A2023031500190

- Difficulty date: March 1, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 46,285 hours, 27,976 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: MS1418109028L
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON LH WINGSTUB SPAR 1 BOLT. REPLACED UPSIZED BOLT IAW ETD2023-170-005530 REVA.
